Over the last decade, the soft tissue filler modality of cosmetic dermatology has undergone remarkable growth in the number of performed procedures, the types of available fillers, and the different brands marketing each type of filler. While the safety profiles of different fillers vary depending on the injected materials, overall fillers are considered relatively safe and are well tolerated. Common to different fillers are transient injection-site reactions, including tenderness, erythema, ecchymosis, and edema. This report describes the presentation and treatment of a severe site reaction in a patient treated with a hyaluronic acid–based filler also containing lidocaine. Culture and biopsy revealed a sterile, foreign body giant cell reaction. The patient was treated with systemic corticosteroids, numerous incision and drainage procedures, and hyaluronidase injections before adequate anatomic restoration was achieved.